# SDR QXEA2012070900624

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Scratched
- Location: Lws 281.019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB AT STA YW-281.019 HAS TOOLING SCRATCHES ON THE INBD SIDE APPROX 6" FORWARD OF THE REAR SPAR.  SMOOTHED OUT AFFECTED AREA IAW SRM 51-14-00-02-04.  CONFIRMED AREA TO BE CRACK FREE REF NTM 51-00-01-250-801 PT 6.  MIN REMAINING THICKNESS .067 REF NTM 51-00-04-910-801 PT 1.  MAPPED FOR ENGINEERING.  BLENDED AREA IS WITHIN LIMITS IAW RD 8/4-57-1863 RECEIVED FROM ENGINEERING.  ROTO PEENED AND APPLIED SURFACE PROTECTION IAW RD 8/4-57-1863.  COMPLIED WITH TASK CARD RD 8/4-57-1863.
